# SDR UIEA2019040853813

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,150 hours, 19,244 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT WEATHER RADAR, WEAK MESSAGE ON HSI WHEN WEATHER SYSTEM #1 (LEFT) SELECTED. ( PERFORMED OPS TEST ON LEFT AND RIGHT WEATHER RADAR SYSTEMS IAW B767 AMM 34-43-00. SYSTEM OPERATE NORMAL. NO FAULTS FOUND AT THIS TIME.  )
